# SDR AALA20050410

- Difficulty date: June 24, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N561AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53091
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Stripped
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY SEAT MOUNTED PATH LIGHT AT 4EF INOPERATIVE.  FOUND WIRE PLUG STRIPPED.  SPLICED AND REPAIRED EMERGENCY SEAT MOUNTED PATH LIGHT AT 4EF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
